Dummigan, N. (2017) Lifting puzzles and congruences of Ikeda and Ikeda-Miyawaki lifts. Journal of the Mathematical Society of Japan, 69 (2). pp. 801-818. ISSN 0025-5645
Abstract
We show how many of the congruences between Ikeda lifts and non-Ikeda lifts, proved by Katsurada, can be reduced to congruences involving only forms of genus 1 and 2, using various liftings predicted by Arthur's multiplicity conjecture. Similarly, we show that conjectured congruences between Ikeda–Miyawaki lifts and non-lifts can often be reduced to congruences involving only forms of genus 1, 2 and 3.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Mathematical Society of Japan. This is an author produced version of a paper subsequently published in Journal of the Mathematical Society of Japan. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | congruences of automorphic forms; Ikeda lift; Ikeda-Miyawaki lift |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 08 Jun 2017 10:24 |
Last Modified: | 31 Mar 2018 20:00 |
Published Version: | https://doi.org/10.2969/jmsj/06920801 |
Status: | Published |
Publisher: | Mathematical Society of Japan |
Refereed: | Yes |
Identification Number: | 10.2969/jmsj/06920801 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:117345 |